Hi. So I took a PH last year that ended in late december, and I did use a PCT. I'm 18 and knew it probably wasn't a good idea to take it at my age, but I did it anyways. I was pretty happy with the results; I gained 15 lbs of muscle and was at peak strength for myself. I won't do it again - I'll just stick to the simple supplements. However, the PH gave me some pretty bad acne, and I thought it was just from the test booster so I decided to tough it out. Now, it is march, and 3 months after the cycle I am still having problems with acne and developed gynos. My acne is steadly getting better, and my gynos are very small, and i think they are getting smaller. From a bunch of research, I have concluded that excess estrogen in my body from the PH has made my skin more oily and caused the gynos. I was wondering if I should let my body take care of it, and level out my hormone levels on its own. But i kind of want to be proactive about it. I was thinking about trying an anti-E to help, likeor ? Or is there something else I can try to help reduce the adverse effects? Thanks guys.